Methods and Applications of Analysis
- Methods Appl. Anal.
- Volume 16, Number 3 (2009), 299-312.
Completeness of Eigenfunctions of Sturm-Liouville Problems with Transmission Conditions
In this paper, we investigate a class of Sturm-Liouville problems with eigenparameter-dependent boundary conditions and transmission conditions at an interior point. A self-adjoint linear operator $A$ is defined in a suitable Hilbert space $H $such that the eigenvalues of such a problem coincide with those of $A$. We show that the operator $A$ has only point spectrum, the eigenvalues of the problem are algebraically simple, and the eigenfunctions of $A$ are complete in $H$.
Methods Appl. Anal., Volume 16, Number 3 (2009), 299-312.
First available in Project Euclid: 4 May 2010
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 34L10: Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)
Wang, Aiping; Sun, Jiong; Hao, Xiaoling; Yao, Siqin. Completeness of Eigenfunctions of Sturm-Liouville Problems with Transmission Conditions. Methods Appl. Anal. 16 (2009), no. 3, 299--312. https://projecteuclid.org/euclid.maa/1273002794